# SDR QXEA2013112001507

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 30,042 hours, 31,400 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE HYD PUMP CAUTION ILLUMINATED DURING.  NR 2 HYD PRESSURE AND QTY WERE NORMAL.  PTU SELECTED ON IAW CHECK LIST.  EVENT MARKER PRESSED.  LANDED WITHOUT INCIDENT. PLACED SYSTEM ON MEL 29-30-9.  RETURNED TO SERVICE.
